Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been using Retin-A for about 3 weeks, with a great improvement!

My redness has died down a lot and my skin is starting to clear up well.

Im concerned the stuff will loose it's effect and that my acne will come back.

I don't have any pustules at the minute, just some minor pimples, lots of blemish and some b&w heads.

What should I do to help keep my skin clear, when the Retin-A has done it's job?

Thanks!! :D

Share this post


Link to post
Share on other sites

I'm glad to hear Retin-A has helped your acne. Please keep in mind though that a retinoid tends to take several months to take full effect. I don't want to be negative, but some people experience an IB around weeks 6-7, so I would continue to think positively but don't let it bring you down too much if you do experience a temporary resurgence in acne.

That being said, I'm going to move this to the appropriate forum. =)

Share this post


Link to post
Share on other sites

Retin-A (or retinoids in general) isn't like an anti-bacterial agent; that is, your skin/body doesn't adjust to it and become used to it. Retin-A is a long-term acne prevention treatment and should be treated as such. If it works for your skin, chances are it will continue to work forever. My doctor gave me 10 refills on my prescripion - each tube will probably last at least 3 months.. so almost a 3 year prescription. He told me to continue using it even when acne isn't an issue anymore as it just helps your skin out a lot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×